# SDR UALA2012112606748

- Difficulty date: November 22, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 78,920 hours, 22,887 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FLOOR STRIP FWD CLOSET MISSING.  RE-SECURED FLOOR EEL LIGHT, OPS NORMAL.
